Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Blood Clot In Brain, please suggest

I need some advice. Let me explain. My mother is a type 1 diabetic (which is under control), a few years ago she had a blood clot develop in her leg, while having DVT shots it traveled and burst in her lungs. She has a heart issue (due to old damage) that needs fixing, if I remember correctly they talked about the Maze Procedure or something that used to have that name. She has been undergoing chemotherapy for a few months and due to that is very weak, she has lost a great deal of weight, she is only 98 pounds currently. A few weeks ago she started getting really bad headaches and is having trouble remembering things (which only lasts for a few moments), she has apparently developed a blood clot in her head. With that said my question (s): 1. How would this clot be removed. 2. With everything I explained would it be safer (if possible) for the clot to be 'maintained' with medication like the Warfrian and or Heprin they had her on for the clot she had before until she is stronger ? 3. Lastly, can this blood clot in her head 'leak' without bursting?
Asked On : Wed, 21 Jul 2010
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
first of all you just cannotpresume that there is a clot in her brain things are to be
confirmed, since she is on chemothrapy there are all the chances of secondaries in
brain. You haveto submit her for ct brain or mri brain what ever suggested by your
doctor, and after report if at all clot, size of the clot and extent of damage due to
it are very important. Further plan of action can be decided on it. Be under treatment
of nurophyscian and chemotherapist, they can guide you better. Thanks
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor